Translator Disclaimer
2012 $L$-series of Artin stacks over finite fields
Shenghao Sun
Algebra Number Theory 6(1): 47-122 (2012). DOI: 10.2140/ant.2012.6.47

Abstract

We develop the notion of stratifiability in the context of derived categories and the six operations for stacks. Then we reprove the Lefschetz trace formula for stacks, and give the meromorphic continuation of L-series (in particular, zeta functions) of Fq-stacks. We also give an upper bound for the weights of the cohomology groups of stacks, and an “independence of ” result for a certain class of quotient stacks.

Citation

Download Citation

Shenghao Sun. "$L$-series of Artin stacks over finite fields." Algebra Number Theory 6 (1) 47 - 122, 2012. https://doi.org/10.2140/ant.2012.6.47

Information

Received: 8 July 2010; Revised: 28 March 2011; Accepted: 24 April 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1329.14042
MathSciNet: MR2950161
Digital Object Identifier: 10.2140/ant.2012.6.47

Subjects:
Primary: 14F20
Secondary: 14F05, 19F27

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
76 PAGES


SHARE
Vol.6 • No. 1 • 2012
MSP
Back to Top